# SDR C2XA11CL191

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 23,731 hours, 18,255 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Torn
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLE FLT 3095 THE CREW REPORTED ON DEPARTURE FROM CLE THE TOWER INFORMED THEM OF A FLUID LOSS COMING FROM THE RIGHT WING.  THE AIRCRAFT RETUNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE RIGHT WING OUTBOARD FLAPPER VALVE SEAL TORN.  THE VALVE WAS REPLACED AND LEAK CHECKS WERE GOOD.
